Commutator length of solvable groups satisfying max-n
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 805-812
Published online December 1, 2006
Mehri Akhavan-Malayeri
Alzahra University
Abstract : In this paper we find a suitable bound for the number of commutators which is required to express every element of the derived group of a solvable group satisfying the maximal condition for normal subgroups. The precise formulas for expressing every element of the derived group to the minimal number of commutators are given.
Keywords : solvable group, max-n
MSC numbers : 20F16, 20F12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd